# SDR SWIA202162759

- Difficulty date: September 26, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR LOWER SILL LOWER FLOOR SUPPORT ANGLE HAS SEVERAL AREAS OF CORROSION.   (C-CHECK RO 11-24-21)   FOUND PASSENGER DOOR LOWER SILL LOWER FLOOR SUPPORT ANGLE TO BE OUT OF LIMITS REF. CRJ-700 SRM, 53-21-23-101-001-A01. REMOVED AND REPLACED PASSENGER DOOR LOWER SILL LOWER FLOOR SUPPORT ANGLE REF. CRJ-700 SRM, 51-42-06-001-001-A01, CRJ-700 SRM, 51-42-21-001-001-A01, AND DWG SH670-31810 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY
